T Nation

Blast/Cruise/Blast ACNE


#1

Hi, so first off i would like to state that I’m writing this to get helpful answers…I will include as much info as possible and if I miss anything please let me know.

So i’ve read through just about everything on this site (and others)…Seen doctors, dermatologists, etc.
First off I’m 22

I started taking Test E 500ml/week last year in april.
I took that dose for 10 weeks then lowered my dose to 250ml/week, Never cycled off, no pct,hcg…nothing…I know, I know, not the best decision but I’m here to get solutions not talk about a potentially poor decision I made. let me also state that in no way, shape, or form do I regret starting test, it changed my life in a positive way and has helped me get to the physique I have always wanted.
End of July I ran Tren (100ml/every other day) for 8 or 10 weeks, I forget how long exactly. I was also just running 250ml/week of test e obviously.

I started to notice my acne get bad at the end of my Tren cycle.
I continued to cruise on Test E until December when I decided to Blast Test again.
500ml/week and its been 9 weeks now at that level.
Let me state that my gear is very clean, straight from a lab, not from some guys bathtub, My tren was also very clean back in July.
As far as supplements I haven’t really done too much, Nitrix before I lift with 1 scoop of pre workout.
My acne has progressively gotten worse and right now its probably the best it’s been since maybe November.

I have been taking 100mg Minocycline twice a day for about 2 months.
I shower when I wake up and after I do cardio and after I lift.
I use Retin-A every night before I go to bed, and i Live in Colorado so my skin is extremely dry no matter what, using Sacylic Acid and Retin-A certainly doesn’t help…(I tried some Cetaphil lotion today and of course my shoulders and back broke out)

I started using N2 guard this week (so we will see what that does), and I have also been very good about taking fish oil, and Apple Cider Vinegar (which is a BS acne remedy in my opinion, maybe because it hasn’t done shit for me that I’ve noticed)
I started taking a pro-biotic as well (should have started that a long time ago, but I went into this with very little knowledge about anything and that is MY stupid mistake)
I had my blood levels checked the other day and as expected my Test levels are crazy high obviously >1500 is all the test said, they wouldn’t give me an exact number for some stupid reason, I’m not sure what my Free Test levels are, I will figure that out asap. My estrogen levels are also very high (116, 40 is normal) but I have never had any signs of Gyno.

I ordered 12.5mg Exemestane to try and maybe lower my Estrogen levels.
I’m running out of options and running out of money (already spent over $2k at the dermatologist office)
I need some help and guidance.

Please note that I’m very aware that I have gone at all of this all wrong, I’m not looking to get lectured about my decisions, but I’m looking for helpful advice. I feel like I can’t really cycle off (especially if I plan on continuing Mens Physique Competitions which I do, Currently 9 weeks out)

Compared to bodybuilders with awful acne I feel like I don’t have it that bad…BUT my acne does nothing but depress me. I haven’t worn a tank to the gym in months which I miss.

I’ve thought about taking Accutane but I fear what would happen considering I’m on test.

Again, I know I went into this with little to no knowledge about any of it…I’m trying to learn as much as possible, but i CLEARLY need help. So please help, I need proper guidance or I fear things will only get worse. I don’t think my use of Test has effected me mentally at all, that being said, this acne has me insanely depressed. I just want to be confident with my body again to the point where i can wear a Tank to the gym and not worry about everyone seeing my acne.

Oh and also let me state that my acne is strictly Chest(minor) Back and Shoulders (major) not bad on my face.

If I missed anything please let me know.

Thanks!


#2

You are stupid if you haven’t been managing your E2, and that can’t be helping your problem.


#3

sounds like androgenic acne to me. I had it when my Estrogen levels werent under control. I got myself on 20 mg Nolvadex ED and got some Accutane from an overseas pharmacy. Took a 1/4 of the recommended dose for my weight since there are liver issues with accutane. Anyway, took it for about 6 weeks and everything cleared up. AAS are serious and you gotta do your homework. Cant just jump into it


#4

You’ve been running gear for nearly an entire year, and have not tried done ANYTHING for estrogen levels?

You’re a god damn fool. Seriously. There’s no way around it. The fact that you think the ONLY important side effect related to high estrogen is gyno proves you did VERY little research before you started. You didn’t learn the important things, and now you’re suffering the consequences. Wanna know a worse side effect of high estrogen in males? Prostate cancer.

Get Arimidex and Nolvadex. Read up on how to use these products, and get your estrogen under control as quickly as possible. I’m not going to spoon feed you here. There are plenty of threads you can read to find the info you need.

You’re acting like a stupid kid, and I sincerely hope you grow up before you do real damage to your body (assuming you haven’t already)


#5

Thank you for your honesty. I think I stated many times in my post that I went about this completely wrong and with absolutely no knowledge about any of it. I’m very aware I made the mistake but I am truly trying to fix it before I harm myself more than I already have. Again thank you for your advice, you are completely right that i’ve gone at this like a “stupid kid” I’m not denying that at all, but I am trying to get the right info and knowledge so that I can correct the things I have done.


#6

Wish I would have done a lot more research when I started, thats for sure, thank you for the advice.